U.S. doctors online nowAsk doctors free
Canada
A 37-year-old female asked:

Have pcos. on bc last two months no period just brown spotting even though i took my sugar pill week. this month on sugar week started with brown spotting and now have had light bleeding for 6 days. what would cause this and how do i stop it?

1 doctor answer1 doctor weighed in
Dr. Ralph Boling
Obstetrics and Gynecology 39 years experience
Thin normal uterine: lining from the birth control pills is expected. May bleed normal, light or absent flow and still be normal. If continues, let your doctor know.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 21, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.